# SDR AALA201602279003

- Difficulty date: February 24, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 47,826 hours, 27,102 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY ON BEARING OF FWD FITTING ON LT MLG MAIN DOOR.  R & R FWD FITTING ON LT MLG MAIN DOOR IAW CMM 52-81-18.
